# SDR MRKA9577

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685MA
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: BPS73
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHTS INOP.  WILL NOT TEST.  REMOVED AND REPLACED RIGHT AFT EMERGENCY BATTERY CHARGER.  LIGHT OPS NOW NORMAL.  (M)
